Please use this identifier to cite or link to this item:
Type: Artigo de evento
Title: A Disease Evolution Model With Uncertain Parameters
Author: Barros L.C.
Bassanezi R.C.
Oliveira R.Z.G.
Leite M.B.F.
Abstract: In this study we consider the SIS epidemiological model (susceptible-infected-susceptible) in which the transmission and recuperation rates are considered fuzzy sets. The concepts of possibility measures and fuzzy expectancy value are used to obtain the basic reproduction value for infected groups with different viral charge.
Citation: Annual Conference Of The North American Fuzzy Information Processing Society - Nafips. , v. 3, n. , p. 1626 - 1630, 2001.
Rights: fechado
Date Issue: 2001
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-0035792817.pdf280.48 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.